# SDR BAGA 202305160001

- Difficulty date: May 10, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N108BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- Aircraft time: 39,452 hours, 19,680 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LH AND RH BRAKE FAIL WHILE TAXING IN. LOST BRAKING AUTHORITY FROM BOTH PEDALS.    PERFORMED OPS TEST OF MAIN BRAKE SYSTEM AND NO FAULTS NOTED. VISUAL CHECK OF MAIN BRAKE SYSTEM OPS NORMAL. CLEARED NVM ON BOTH BCM
1/2. NO FURTHER FAULTS NOTED AT THIS TIME. IAW AMM 32-41-00-7 10-801-A. SEE AML#: 23198 FOR MORE INFORMATION.
